# SDR ASAA2025111163359

- Difficulty date: November 11, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 111A1322
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING AFT SPAR VAPOR BARRIER SKATE ANGLE CRACK AT BS 661.95 LBL+7. GROUNDED - YES. REPAIRED CENTER WING AFT SPAR VAPOR BARRIER SKATE ANGLE IAW SRM 57-10-10-2R-5 AT BS 661.95 LBL 7.
